Formulation of a Mathematical Model for Mechanical Bone Remodeling Process, JSME International Journal

Tanaka Tanaka, E E, Yamamoto Yamamoto, S S, Aoki Aoki, Y Y, Okada Okada, T T, Yamada Yamada, H H

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)830-836
JournalDefault journal
Volume43
Publication statusPublished - 2000 Jan 1

Cite this

Tanaka, T., E, E., Yamamoto, Y., S, S., Aoki, A., Y, Y., Okada, O., T, T., Yamada, Y., & H, H. (2000). Formulation of a Mathematical Model for Mechanical Bone Remodeling Process, JSME International Journal. Default journal, 43, 830-836.